Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Grand Rapids, MI

July 27, 2014Jackson County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 27, 2014, 3:35 PM EDT for Jackson County, Michigan. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 3:35 PM EDT (19:35 UTC)
Expired
Jul 27, 2014, 4:30 PM EDT
In force
55 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jackson County, MI

The radar

The Detroit radar (KDTX), 85 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 4:05 PM EDTTSTM WND DMGRives Junction, MINUMEROUS TREES DOWN IN RIVES AND PARMA TOWNSHIPS.
Jul 27, 4:07 PM EDTHAIL 0.251 E Rives Junction, MIPUBLIC REPORT HAIL JUST A LITTLE BIGGER THAT PEA SIZE (EST) TO EM.
Jul 27, 4:23 PM EDTTSTM WND DMG1 Sw Waterloo, MILOCAL BUSINESS REPORTED THAT MULTIPLE TREES WERE KNOCKED DOWN IN THE WATERLOO STATE RECREATION TRAILS BLOCKING TRAILS.
Jul 27, 4:23 PM EDTHAIL 11 Sw Waterloo, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1652 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WUUS53 KGRR 271935
SVRGRR
MIC075-272030-
/O.NEW.KGRR.SV.W.0073.140727T1935Z-140727T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
335 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 430 PM EDT

* AT 334 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LESLIE TO 6 MILES SOUTHEAST OF LEE TWP...AND MOVING
  EAST SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...            SPRINGPORT...         GRASS LAKE...
  WATERLOO TWP...       MICHIGAN CENTER...    TOMPKINS...
  SANDSTONE...          LEONI...              MUNITH...
  RIVES JUNCTION...     PARMA...              BERRYVILLE...
  PLEASANT LAKE...      WATERLOO...           MINARD MILL...
  TRIST...              DEVEREAUX...          FRANCISCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4221 8413 4222 8435 4225 8471 4240 8472
      4242 8465 4243 8419 4241 8413
TIME...MOT...LOC 1935Z 287DEG 26KT 4242 8443 4231 8481

HAIL...1.00IN
WIND...60MPH

$$

MEADE
2 follow-up statements
887 
WWUS53 KGRR 272004
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
404 PM EDT SUN JUL 27 2014

MIC075-272030-
/O.CON.KGRR.SV.W.0073.000000T0000Z-140727T2030Z/
JACKSON MI-
404 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JACKSON COUNTY UNTIL 430 PM EDT...

AT 400 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WATERLOO TO MINARD MILL...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  JACKSON...            SPRINGPORT...         GRASS LAKE...
  WATERLOO TWP...       MICHIGAN CENTER...    TOMPKINS...
  SANDSTONE...          LEONI...              MUNITH...
  RIVES JUNCTION...     PARMA...              BERRYVILLE...
  PLEASANT LAKE...      WATERLOO...           MINARD MILL...
  TRIST...              DEVEREAUX...          FRANCISCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4221 8413 4222 8435 4225 8471 4240 8472
      4242 8465 4243 8419 4241 8413
TIME...MOT...LOC 2003Z 282DEG 46KT 4238 8409 4227 8447

HAIL...1.00IN
WIND...60MPH

$$

HOVING
986 
WWUS53 KGRR 272017
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
417 PM EDT SUN JUL 27 2014

MIC075-272030-
/O.CON.KGRR.SV.W.0073.000000T0000Z-140727T2030Z/
JACKSON MI-
417 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JACKSON COUNTY UNTIL 430 PM EDT...

AT 415 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STOCKBRIDGE TO JACKSON...AND MOVING EAST AT 45 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  JACKSON...            GRASS LAKE...         WATERLOO TWP...
  MICHIGAN CENTER...    TOMPKINS...           SANDSTONE...
  LEONI...              MUNITH...             RIVES JUNCTION...
  PARMA...              BERRYVILLE...         PLEASANT LAKE...
  WATERLOO...           MINARD MILL...        TRIST...
  FRANCISCO...

LAT...LON 4221 8413 4222 8435 4226 8464 4239 8464
      4242 8450 4242 8447 4243 8418 4241 8413
TIME...MOT...LOC 2017Z 256DEG 37KT 4246 8422 4230 8431

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

HOVING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:24 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 27, 3:24 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT SUN JUL 27 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 314 PM EDT SUN JUL 27 2014

A LOW PRESSURE SYSTEM WILL SETTLE IN OVER ONTARIO THIS WEEK. THIS
SYSTEM WILL ACT TO KEEP THE WEATHER COOLER THAN NORMAL FOR MUCH OF
THE REGION THIS WEEK. IN ADDITION THERE WILL BE SOME SHOWERS AND
THUNDERSTORMS...ESPECIALLY DURING THE DAYTIME. TEMPERATURES MAY
APPROACH MORE NORMAL VALUES FOR NEXT WEEKEND AS THIS SYSTEM IS
EXPECTED TO WEAKEN.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 314 PM EDT SUN JUL 27 2014

NO MAJOR CHANGES TO THE FORECAST. STORMS WILL PUSH THROUGH THE
REGION THIS AFTERNOON AND EVENING. AFTER MIDNIGHT IT LOOKS LIKE
THE MAIN FOCUS FOR PRECIPITATION WILL BE PUSHING EAST OF THE
REGION. LITTLE IN THE WAY OF INSTABILITY EXISTS THEN...SO I WENT
WITH MAINLY SHOWERS.

WITH COLD POOL ALOFT AND CYCLONIC UPPER FLOW WE SHOULD SEE MAINLY
AFTERNOON THUNDERSTORMS POPPING UP TUESDAY. MID LEVEL HEIGHTS FALL
DURING THE AFTERNOON AND THE FORECAST SOUNDINGS SHOW AFTERNOON
INSTABILITY. WILL KEEP THE THUNDER RISK GOING.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 314 PM EDT SUN JUL 27 2014

THE UPPER LOW PERSIST THROUGH MID WEEK. THAT COMBINED WITH DAYTIME
HEATING WILL LEAD TO MAINLY AFTERNOON INSTABILITY. I FEATURED
SCT/WDLY SCT STORMS TO START THE EXTENDED PERIOD WED AND THU. FOR
FRI AND SAT...MID LEVEL HEIGHTS RISE...SO SOMEWHAT OF A LESSER
RISK FOR STORMS THEN. OTHERWISE IT LOOKS LIKE A MAINLY COOLER THAN
NORMAL PERIOD AND UNSETTLED AT TIMES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 103 PM EDT SUN JUL 27 2014

SCATTERED TSTMS ARE EXPECTED THROUGH 22-23Z WITH MAINLY MVFR CIGS.
IF/WHEN ANY STRONGER CELLS IMPACT A TERMINAL... LOOK FOR BRIEF IFR
CONDITIONS IN HEAVY RAIN. SOME HAIL AND GUSTY WINDS ARE ALSO
POSSIBLE. A FEW RAIN SHOWERS WILL LINGER THIS EVENING... FOLLOWED BY
LOWERING CIGS FROM NORTH TO SOUTH LATER THIS EVENING. WILL GO WITH
MVFR CIGS TONIGHT ALTHOUGH IFR CIGS CANNOT BE RULED OUT. ON MONDAY
THE CIGS SHOULD GRADUALLY LIFT TO VFR LEVELS BY NOON ALTHOUGH GUSTY
NORTH SFC WINDS TO 20 KNOTS ARE LIKELY.

&&

.MARINE...
ISSUED AT 314 PM EDT SUN JUL 27 2014

WINDS BECOME NORTHERLY BEHIND THE FRONT FOR TONIGHT AND THEY WILL
INCREASE CONSIDERABLY. THAT COMBINED WITH COLD AIR ADVECTION WILL
BUILD THE WAVES TO OVER 4 FEET. WILL KEEP THE CURRENT SET OF
HEADLINES GOING.

&&

.HYDROLOGY...
ISSUED AT 314 PM EDT SUN JUL 27 2014

STORMS SHOULD KEEP MOVING ALONG THIS EVENING...SO WIDESPREAD HEAVY
BASIN RAINFALLS ARE NOT EXPECTED. LOCAL DOWNPOURS COULD LEAD TO
MORE THAN AN INCH OF RAIN IN AN HOURS TIME. THUS THE MAIN HYDRO
RISK FROM THIS SITUATION WILL BE URBAN AND POOR DRAINAGE FLOODING
THIS EVENING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM MONDAY MORNING THROUGH MONDAY
     EVENING FOR MIZ037-043-050-056-064-071.

LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY
     FOR LMZ844>849.

&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...MJS
AVIATION...MEADE
HYDROLOGY...MJS
MARINE...MJS
Hazardous weather outlook, Jul 27, 2:45 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 PM EDT SUN JUL 27 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
245 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY EAST OF A
LINE FROM NEAR CADILLAC SOUTHWARD THROUGH MUSKEGON. BY 700 PM. THE
MAIN AXIS OF STORMS SHOULD BE TRACKING EAST OF LANSING AND JACKSON.
LARGE HAIL LOOKS TO BE THE MAIN RISK WITH GREATER THAN GOLFBALL SIZE
POSSIBLE IN THE STRONGEST STORMS.  ISOLATED GUSTS OVER 60 MPH
POSSIBLE.  AN ISOLATED TORNADO COULD OCCUR.  THE MAIN STORM MOTION
WILL BE EAST AT AROUND 30 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE WITH ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

LMZ844>849-280945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
245 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO EVEN SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY OVER
LAKE MICHIGAN. WINDS IN EXCESS OF 35 KNOTS...LARGE HAIL AND CLOUD
TO WATER LIGHTNING ARE ALL POSSIBILITIES.

WINDS AND WAVES WILL INCREASE TONIGHT BEHIND A COLD FRONTAL
PASSAGE. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE IN MANY AREAS
POSING A HAZARD TO SMALLER CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTHERLY WINDS AND LARGE WAVES WILL CONTINUE MONDAY AND
MONDAY NIGHT POSING A HAZARD TO BOTH SWIMMERS AND BOATERS. THE
LARGEST WAVES WILL BE FOUND FROM HOLLAND SOUTH DOWN THE SHORE
WHERE WAVES MAY REACH THE 5 TO 8 FOOT RANGE AT TIMES MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

DUKE MJS

In the hours before

Local storm report, Jul 27, 2:46 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
246 PM EDT SUN JUL 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             1 WSW WAVERLY           42.73N 84.64W
07/27/2014  M0.25 INCH       EATON              MI   EMERGENCY MNGR

            REPORT ORIGINATED FROM THE PUBLIC AND
            RELAYED TO NWS BY EM

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jul 27, 3:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT SUN JUL 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             PARIS                   43.77N 85.50W
07/27/2014  M0.25 INCH       MECOSTA            MI   TRAINED SPOTTER

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jul 27, 3:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT SUN JUL 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             DEWITT                  42.84N 84.58W
07/27/2014  E0.25 INCH       CLINTON            MI   BROADCAST MEDIA

            REPORT RELAYED BY MEDIA FROM THE PUBLIC

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jul 27, 3:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT SUN JUL 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             1 ENE DEWITT            42.84N 84.56W
07/27/2014  M0.75 INCH       CLINTON            MI   AMATEUR RADIO

            HAM RADIO OPERATOR REPORTED DIME SIZE HAIL
            CURRENTLY FALLING

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:39 AM EDTSmall Craft AdvisoryGRR47 hr
Jul 27, 3:48 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren43 hr
Jul 27, 6:03 AM EDTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more3 hr
Jul 27, 6:43 AM EDTMarine Dense Fog AdvisoryGRR7 hr
Jul 27, 2:10 PM EDTSpecial Marine WarningGRR2 hr
Jul 27, 2:45 PM EDTSevere Thunderstorm WarningGRRLake, Osceola90 min
Jul 27, 3:06 PM EDTSevere Thunderstorm WarningGRRCalhoun, Clinton, Eaton, Ingham84 min
Jul 27, 3:16 PM EDTSpecial Marine WarningGRR119 min
Jul 27, 3:22 PM EDTSevere Thunderstorm WarningGRRClare, Isabella53 min
Jul 27, 3:45 PM EDTSpecial Marine WarningGRR90 min
Jul 27, 3:46 PM EDTSpecial Marine WarningGRR119 min
Jul 27, 3:54 PM EDTSevere Thunderstorm WarningGRRAllegan, Ottawa51 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningGRRIsabella44 min
Jul 27, 4:23 PM EDTSevere Thunderstorm WarningGRRBarry, Kalamazoo, Van Buren53 min
Jul 27, 4:30 PM EDTSevere Thunderstorm WarningGRRJackson10 min
Jul 27, 4:37 PM EDTSevere Thunderstorm WarningGRRLake, Mecosta, Osceola83 min
Jul 27, 4:44 PM EDTSevere Thunderstorm WarningGRRGratiot, Montcalm61 min
Jul 27, 4:59 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo61 min
Jul 27, 5:41 PM EDTSevere Thunderstorm WarningGRREaton, Ingham, Jackson64 min
Jul 27, 5:43 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot, Montcalm74 min
Jul 27, 5:59 PM EDTSevere Thunderstorm WarningGRRClinton, Ionia61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.